# SDR SWIA200412895

- Difficulty date: February 11, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 2,814 hours, 2,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROW 8 CEILING EXIT SIGN DOES NOT ILLUMINATE ON FORWARD SIDE.  REPLACED AND SECURED BATTERY CHARGER ASSY AT SECTION 2 OF EMERGENCY BATTERY PACKS.  OPS CHECK GOOD.
